MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 513 ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 513 ANALYZER; CLINICAL CHEMISTRY ANALYZER
Catalog Number 07649142001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas c 513 analyzer serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable tina-quant hemoglobin a1cdx gen.3 results from fifty-three (53) patient samples tested on the cobas c 513 analyzer.The following are examples of discrepant results from five (5) patient samples: patient sample 1 the initial result from the analyzer was 7.5%.The repeat result from another c 513 analyzer was 5.5%.Patient sample 2 the initial result from the analyzer was 10.6%.The repeat result from another c 513 analyzer was 5.2%.Patient sample 3 the initial result from the analyzer was 13.4%.The repeat result from another c 513 analyzer was 8.8%.Patient sample 4 the initial result from the analyzer was 8.5%.The repeat result from another c 513 analyzer was 6.1%.Patient sample 5 the initial result from the analyzer was 9.4%.The repeat result from another c 513 analyzer was 5.6%.The repeat results were deemed correct.
 
Additional Manufacturer Narrative
Medwatch sections d.Device identification, d.Manufacturer info, g contact office-manufacturing site (continued g1), and medwatch field g4 pma / 510k (premarket numbers) updated.On the field service engineer's (fse) initial service visit, he inspected the analyzer and determined that a damaged solenoid valve and a dirty liquid detection sensor had caused the event.He replaced the solenoid valve, cleaned the sensor, and adjusted the cell levels.He verified the analyzer's performance with instrument checks.On the fse's follow-up service visit, he performed further system verification.The customer did not report any other issues after the service.The investigation determined that the service actions resolved the issue.

Brand Name
COBAS C 513 ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key23520581
Report Number1823260-2025-04578
Device Sequence Number9732537
Product Code JJE
UDI-Device Identifier04015630946327
UDI-Public04015630946327
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number07649142001
Device Lot Number83943401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown